# SDR 98ZZZX3887

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9039C
- Make and model: Cessna R182
- Aircraft serial: R18200378
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 07136285
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 8,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL BRACKET ON PILOTS AND COPILOTS INBOARD SIDE CRACKED.  FOUND ON REMOVAL OF RUDDER PEDALS FOR FIREWALL REPAIR.  INSPECTION WOULD NOT BE POSSIBLE WITHOUT REMOVING RUDDER PEDALS.
